# SDR 2022F00313

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: General aviation
- Aircraft: N563WA
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 80,070 hours, 20,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - STA 1305 RH STRINGER S-39 FOUND CRACK.    AFT CARGO - CRACKED STRINGER AT STA 1305 RH STRINGER S-39 REPAIRED AS PER B767-300 SRM 53-00-03 REPAIR 2 FIG 201 REV 119 AND EO NO.5322-026 REV IR DATED 23 JUNE 2022. FAA FORM 8110-3 DATED 24 JUNE 2022.
